Infinite dimensional complex sympletic spaces

Infinite dimensional complex sympletic spaces

by Everitt, W. N., (William Norrie)

Type Book
Rate 0.0 /5

Title Statements

  • Full title :Infinite dimensional complex sympletic spaces / W.N. Everitt, L. Markus.

Edition Statements

  • Publication Date:2004.

Publication Statements

Notes

"September 2004."

"Volume 171, number 810 (third of 4 numbers)."

The Physical Object

  • Description:1 online resource (ix, 76 pages) : : illustrations

Edition Identifiers

  • ISBN:9781470404116, 1470404117
  • oclc:ocn851088907
  • LC Classification:QA3
  • Dewey Decimal:510 s

Subjects

Writers

More from this Series

  • Decompositions of operator algebras

    1971
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    (1971)
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1967.
    more →
    Decompositions of operator algebras
  • Decompositions of operator algebras

    1951
    more →
    Decompositions of operator algebras
  • Decompositions of operator alge .

    1989.
    more →
    Decompositions of operator alge .

Rate & Review

0.0/5
(0 people Voted)

No reviews yet. Be the first to rate this work.

Files & Downloads

  • Infinite Dimensional Complex Symplectic Spaces --…

    DJVU · 985.7 KB · updated
  • Infinite dimensional complex symplectic spaces --…

    DJVU · 777.2 KB · updated